# SDR CALA2023081102485

- Difficulty date: August 10, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N824UA
- Make and model: Airbus A319-131
- Aircraft serial: 965
- Aircraft time: 76,140 hours, 32,682 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347227800000
- Condition: Corroded
- Location: Fr 66
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A3NB-05-3-6059 FR 66 FLOOR BEAM CENTER AREA HAS SURFACE CORROSION. W/C:69494 EVALUATED FLOOR BEAM AND FOUND OUT OF LIMITS IAW A319 SRM 53-41- DAMAGED BEAM IAW A319 SRM 51-42-11 AND INSTALLED NEW FLOOR BEAM 14-283-009 AND FABRICATED NEW FLOOR BEAM OF MATERIAL PN:DAN338C0 IAW 51-42-11. W/C:69494 IAW DRAWING D53472277 AND SRM 51-44-11 AND APPLIED TREAT AND P RIMER IAW 51-72-11 AND TOP COAT IAW 51-75-12 AND REPLACED
